MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281418
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A.4.Patient weight: asked but unavailable.B.7.Other relevant history, including preexisting medical conditions: asked but unavailable.D.10.Concomitant medical products and therapy dates: asked but unavailable.H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Type of investigation: code b15 - images were provided, and an imaging evaluation was performed.H.6.Investigation findings for imaging evaluation: code c19 - the imaging evaluation was performed by a clinical imaging specialist.One timepoint was available for evaluation: post-implantation cta dated (b)(6) 2024.The length from the left renal artery (lra) to the proximal circumferential device appeared to be 12.7mm, by centerline.Proximal aortic diameters just distal to the lra appeared to be 23.3mm, approximately 8mm distal to the lra appeared to be 26.4mm, and 15mm distal to the lra appeared to be 28.8mm.Proximal aortic diameters at the proximal circumferential device appeared to be 26.6mm, approximately 8mm distal to the proximal circumferential device appeared to be 28.5mm, and 15mm distal to the proximal circumferential device appeared to be 29.6mm.All diameters at these levels are greater than the implanted device treatment range.Reconstruction imaging showed contrast outside the implanted device at approximately 1.6cm distal to the proximal circumferential device.Probable proximal type i endoleak.According to the gore® excluder® aaa endoprosthesis instructions for use, potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2024, follow-up ct imaging was performed.A proximal type i endoleak was observed on the trunk-ipsilateral leg component.The physician reported the endoleak to the gore representative on (b)(6) 2024.On (b)(6) 2024, the patient underwent reintervention to treat the endoleak.A pla280300 gore® excluder® aaa aortic extender component was successfully implanted.The endoleak was deemed resolved, and the patient tolerated the reintervention.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20612502
Report Number3007284313-2024-03568
Device Sequence Number7929726
Product Code MIH
UDI-Device Identifier00733132622559
UDI-Public00733132622559
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2021
Device Catalogue NumberRLT281418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date11/05/2024
Date Device Manufactured01/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale